# SDR REXA2016032300505

- Difficulty date: March 23, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NAV LIGHT LENS CRACKED.  LT NAV LIGHT LENS WAS REPLACED IAW SERVICE LETTER SL0011, AMM 57-30-39-400-801 & TS 000592-2013.
